# SDR CA151208007

- Difficulty date: December 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,662 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 704A33653109
- Condition: Dislodged
- Location: Main Rotor
- Part time: 9,644 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CONDUCTING A 600 HR INSPECTION, WHICH REQUIRES THE VISUAL INSPECTION OF THE MAIN ROTOR SHAFT INNER BEARING, SLEEVE, PN 704A33-653-109 FOR ALIGNMENT, WITNESS MARK AND MAST SEAL FOR CONDITION, THE AME DISCOVERED THE BONDING SEALANT, PRC WAS CRACK ALL ALONG THE CIRCUMFERENCE AND THE WITNESS MARK BETWEEN THE MAST ASSY AND THE INNER BEARING SLEEVE WAS SHOWING THAT THE INNER BEARING SLEEVE, PN 704A33-653-109,  WAS ROTATING OR HAD ROTATED .  THE INNER BEARING SLEEVE, PN 704A33-653-109, INSPECTION ON SITE ALSO REVEALED THAT IT MOVED DOWN 1.0 MM.  THE INNER BEARING SLEEVE WAS PRESSED ONTO THE MAIN ROTOR SHAFT ASSY NEW 9644.0 HRS AGO.   THE ACFT WAS GROUNDED AND THE MAIN ROTOR SHAFT WAS REPLACED.
